# SDR SWIA200312276

- Difficulty date: July 10, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 4,569 hours, 3,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 601R3111358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CLIP CRACKED AT FS 280.00; RBL 9.0 OUTBOARD.  DISCOVERED DURING C-CHECK, CLIP REPLACED IAW CRJ SRM 51-42-06.  P/N 601R31113-58
